# SDR SWAA2013091320119

- Difficulty date: September 6, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,788 hours, 12,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT HANDLE AFT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
